Jump to content
ACN Latitudes Forums

Cortisol medication cause tics?


patty

Recommended Posts

From reading some of the old posts, I am wondering if my son's sudden acute onset of head nodding tic was caused by the use of cortisol medication?! Does cortisol medication have metal?

 

About 2 months before his tic, he was on Flovent (for asthma) and Flonase (nasal congestion) for about 2 months. And he has not been on cortisol medicine since then.

 

Is there a different protocol for tics that are induced by cortisol medicine? Will the withdrawal from using cortisol medicine eliminate tics?

 

Right now, my son only has minor and infrequent facial tics and a slight vocal tic while eating and it is not very audible. I stopped the calcium & magnesium supplement (only did it about 2/3 weeks) becuz i can't seem to find a chewable that is not in the carbonate form.

 

This is what we are doing now: eating about 85% of time organic food, eat meat & poultry w/o antibiotic or hormones ( for the last 3 months), eliminated artificial food coloring, MSG and perservatives 90% of time, eat less wheat and diary (since we did NAET trmt, he is allowed to have some in his diet), avoid brewers yeast and bakers yeast 95% of time (tested sensitive by NAET), take Epsom salt bath 2/3x a week, use an air purifier (for the last 3 weeks), drink filter water, use nontoxic cleaners, use mild soap & shampoo, cook with only stainless steel and cast iron, limit TV to 3X a week (an hour max. each time), chiropractic once a month, will add accupressure in about 3 weeks. And no supplements.

 

I am wondering if eating organic for the past 3 months helps my son with some of his vitamin or mineral deficiencies that may contributed to his tics. I read somewhere that organic fruit & vegetables has higher nutritional value and more antioxidant, therefore, helps improve his tics without taking supplements??! I also read that antioxidant helps the body to detox naturally.

 

Patty

Link to comment
Share on other sites

Thx Chemar the info. However, the article does not say if the withdrawal of the corticosteroids use will reduce tics, assuming that is the cause of the tics (have not used corticosteroids for the last 9 months). Do you know? Right now, i see maybe 1 motor tic every few days and slight facial tics and vocal tic while eating. And I am not doing any supplements.

 

Patty

Link to comment
Share on other sites

  • 3 years later...

Randomly found this thread in a Google search.

 

I was using Flonase for a little bit before my tic started when I was 17 years old. I don't remember the exact timing of everything.

 

From everything I've looked at, this is the most probable cause of my tic.

 

Perhaps I was just on the edge of being genetically susceptible to tics and the Flonase sent me over the threshold. I stopped using it coincidentally around the time my tic started anyway. I have not used it since. Almost 13 years later and the only thing that helps is Clonidine.

 

Under this theory, I am terrified of ever needing a corticosteroid in the future. I literally want to have it put into my medical records "not to be given corticosteroids under any circumstances."

 

Hopefully I never need a powerful anti-inflammatory. And if so, hopefully they have a better non-steroidal one or maybe I'll just smoke a lot of weed. That's anti-inflammatory right? I'll have to be sure to smoke indica strain of weed however since sativa supposedly increases tics.

Edited by guy123
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...